# SDR UALA2011032101331

- Difficulty date: March 20, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 55,051 hours, 20,354 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERG LIGHTING CHECK RESULT SHOWED ATA 33-51-38 INT LOADS EMER L.   FOUND EXT AND INT LIGHTS FLASHING ON 11W EPSU. TRIED NEW BATTERY AND EPSU NO HELP. 11W DISCONNECTED FROM AIRCRAFT. REPLACED EPSU 11W AND BATTERY PACK, NO HELP. FOUND WIRES BELOW SEAT ROW 15 UNDER SEAT TRACK. REPOSITIONED WIRES. CABIN EMERGENCY LIGHT TESTS NORMAL.
